3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Does it Work?

Does it Work? Unsure if the latest product or service lives up to it's claims? From popular products to the latest scams, discuss it here before you buy!

Phenylethylamine

Closed Thread
 
Thread Tools
Old 02-07-2010, 11:03 PM   #1
eratosthanes
 
eratosthanes's Avatar
 
Join Date: Feb 2010
Location: Louisville, KY
Posts: 273

S/C/G: 297/273/170

Height: 5'5"

Default Phenylethylamine

Okay, I said I wasn't going to sound like a commercial in my intro, but only ONE person mentioned this in here, and it was on a list of "Do not take because it is dangerous" vitamins. Well, I have news for you, it DOES work. Sure, if you have heart problems, this is a no-go, but if you don't listen up!

I have lost 30 lbs. in 4 mos. (not an insane, or unhealthy amount) because of this stuff, and it is great. It gives an over-the-top energy boost that makes exercising lots of fun, and also acts as an appetite suppressant, but only for a couple of hours at a time, so you can still eat sensibly.

I take 2 "000" capsules full 2-3 times a day, on an empty stomach, five days a week, and ignore it for the other two. Those two days need to be consecutive, because Phenyl is basically distilled chocolate and works by releasing dopamine and epinephrine, so if you don't lay off it once in a while, you will get headaches, and it will stop working. This is because it has depleted your brain's store, and you have to make more.

This dose is probably a bit high for most people, but I have a crazy-stupid tolerance for almost anything that works to release brain chemicals. I recommend (AM NOT A DOCTOR) starting with 1/4 t at first (my dose is roughly 3/4 t), and finding out what your body/brain likes from there.

I am sure I am going to hear from a few people who think this is a bad idea, but I know MANY people who take it (including one with a heart-condition, though you may want to talk to your doctor) with no adverse side-effects. However, my psychiatrist warned me that if you have a mental illness,you should not go off of it suddenly when you reach your goal, but wean yourself off, decreasing your dose by half each two weeks until you are no longer taking any.

Also, don't try to do anything that involves fine coordination (driving, chopping veggies, standing on one foot, ect.) while the effects are at their strongest. Trust me, you will know when it is safe again.

I can not recommend this enough. There are many sites to buy it from (and many sites to complain about it) so do your research, and please, if you have a question, ask your doctor, though you may find yourself educating them.

(edit: This does not claim to be a weight-loss drug, and yes, I am eating right and exercising. What it does for me is make the exercise a lot of fun, instead of a chore, which is a task considering I have bone-spurs poking into my spinal cord.)

Last edited by eratosthanes : 02-07-2010 at 11:36 PM. Reason: Just read Magic Pill sticky...
eratosthanes is offline  
Old 02-07-2010, 11:36 PM   #2
Freshly Hatched
 
Zimzim's Avatar
 
Join Date: Feb 2010
Location: Texas
Posts: 60

S/C/G: 409/249/220

Height: 5'2

Default

I think a lot of people are just wary of any phen/fen drugs since so many people ended up with heart problems the last time these supplements were so popular. It's not really distilled chocolate, it's an endophetamine (amphetamine produced within the body) or a cousin of speed. Be careful where you buy it though! Supplements are not monitored by the FDA, so if you get it through a shifty supplier who knows what might be in it. Stick to a local healthstore
Zimzim is offline  
Old 02-07-2010, 11:57 PM   #3
eratosthanes
 
eratosthanes's Avatar
 
Join Date: Feb 2010
Location: Louisville, KY
Posts: 273

S/C/G: 297/273/170

Height: 5'5"

Default Thanks!

Well, that explains why it feels so good, lol. Seriously, I don't think it hurts in moderate doses, but if you take too much I would bet it could do some serious damage. The person that I know who has been taking it the longest has been on it a year without a single side effect, and they are taking more than I am, not for help with exercise, but for fun, tsk, tsk.
eratosthanes is offline  
Old 02-08-2010, 12:05 AM   #4
Freshly Hatched
 
Zimzim's Avatar
 
Join Date: Feb 2010
Location: Texas
Posts: 60

S/C/G: 409/249/220

Height: 5'2

Default

Oh I don't doubt it. The Greeks had a saying in ancient times: In small doses, a cure; in large doses, a poison. If you take too much of ANYTHING (water, apples, oxygen) it can kill ya! Just remember, if you are prone to mental disorders and such, be careful with stims. I used to ingest a lot of caffeine, and all of a sudden one day I started having panic attacks. Nicotine, caffeine, phen or fen chems are all stimulants and they can trigger that kind of issue. Luckily mine went away for the most part when I just quit taking all stimulants I sure do miss that happy get things done kind of rush though!
Zimzim is offline  
Old 02-08-2010, 12:20 AM   #5
eratosthanes
 
eratosthanes's Avatar
 
Join Date: Feb 2010
Location: Louisville, KY
Posts: 273

S/C/G: 297/273/170

Height: 5'5"

Default

Oh, also, though I am not recommending it for this, and probably because it is related to speed, I have a couple of friends who no longer have addictions to things like crack/coke/marijuana because this is better, cheaper, and makes those other drugs look pretty stupid. (not that at least two, and even the third if you don't have a medical condition aren't stupid to begin with)

Last edited by eratosthanes : 02-08-2010 at 12:25 AM.
eratosthanes is offline  
Old 02-08-2010, 01:39 AM   #6
Mrs. Brady
 
LovebirdsFlying's Avatar
 
Join Date: Jan 2010
Location: Pacific NW, USA
Posts: 601

S/C/G: 283/259/180

Height: 5'6"

Default

Daughter Erato: Do be careful and watch closely for side effects. We have heart disease in my father's side of the family. My grandmother died of a massive heart attack, age 66, my father died of coronary disease at age 47 (!) and we don't know what my aunt just recently died suddenly of at age 64, but heart disease would stand to reason. The 60+ ages might seem old to you, but they're not, especially for women.

Let's hope the abundant heart health on my mother's side of the family helps to offset that some, including my heart being found strong, but I wouldn't call it a guarantee.
__________________
Mini-goal #1: 45 minutes on the bike, cardio pace.
LovebirdsFlying is offline  
Old 02-14-2010, 05:37 PM   #7
eratosthanes
 
eratosthanes's Avatar
 
Join Date: Feb 2010
Location: Louisville, KY
Posts: 273

S/C/G: 297/273/170

Height: 5'5"

Default

I don't seem to be having a problem with it, though I notice a thud-ing (Not medical term, lol) heart rate, though not an elevated one if I take more than my normal dose. I didn't do it after experiencing the same problem a couple of times. As I said, if you try it, start small, and work your way up until you feel comfortable. And, please ask your doctor, lol.
eratosthanes is offline  
Old 02-16-2010, 09:09 PM   #8
eratosthanes
 
eratosthanes's Avatar
 
Join Date: Feb 2010
Location: Louisville, KY
Posts: 273

S/C/G: 297/273/170

Height: 5'5"

Default

Just wanted to add a note here: I just tried a different brand, at the same dose but it kicked in HARDER: Please be careful, it does work, but apparently there are some quality differences.
eratosthanes is offline  
Old 02-17-2010, 10:29 AM   #9
Just Me
 
nelie's Avatar
 
Join Date: Jan 2003
Location: Maryland
Posts: 15,306

S/C/G: 364/202/182

Height: 5'6"

Default

Looking into this drug, it sounds like it is potentially dangerous and it really isn't designed for weight loss. I'd urge anyone who is considering taking this drug (or any weight loss pill) to consult their doctor. Although often doctors may not know about specific ingredients, they may know your condition well enough that a pill which is related to amphetamines should be taken by you.

I speak from personal experience in that I took a prescription diet drug with what seemed to be perfect health including low blood pressure only to find that within a few weeks, my blood pressure raised dramatically.

So please be careful.
__________________
You can't out-exercise poor eating habits.
nelie is offline  
Closed Thread
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Sugar Busters Weekly Support Board 12/30/02-1/5/03 Debelli Sugar Shakers 184 01-05-2003 11:38 PM
Sugar Busters Weekly Support Board 2/4-2/10 Debelli Sugar Shakers 166 02-11-2002 06:09 AM


All times are GMT -4. The time now is 02:08 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2